Limit cycles bifurcating from isochronous surfaces of revolution in R3

Jaume Llibre, Salomón Rebollo-Perdomo, Joan Torregrosa

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

In this paper we study the number of limit cycles bifurcating from isochronous surfaces of revolution contained in R3, when we consider polynomial perturbations of arbitrary degree. The method for studying these limit cycles is based on the averaging theory and on the properties of Chebyshev systems. We present a new result on averaging theory and generalizations of some classical Chebyshev systems which allow us to obtain the main results. © 2011 Elsevier Inc.
Original languageEnglish
Pages (from-to)414-426
JournalJournal of Mathematical Analysis and Applications
Volume381
Issue number1
DOIs
Publication statusPublished - 1 Sep 2011

Keywords

  • Averaging method
  • Isochronous set
  • Limit cycle
  • Periodic orbit

Fingerprint

Dive into the research topics of 'Limit cycles bifurcating from isochronous surfaces of revolution in R<sup>3</sup>'. Together they form a unique fingerprint.

Cite this